# SDR VTZA95070

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 850
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Part number: 137121C
- Condition: Out Of Adjust
- Location: Nose Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/EWR - FLT 6433 - AFTER TAKEOFF AT 2100 HRS ON 2-22-95, NOSE GEAR INTRANSIT LIGHT WOULD NOT EXTINGUISH WHEN GEAR WAS RETRACTED.  AIRCRAFT RETURNED TO IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE FOUND NOSE GEAR DOOR OUT OF ADJUSTMENT.  READJUSTED DOOR, AND OPS CHECK GOOD.  (X)
